Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Low dosage of birth control, breastfeeding. Why nauseated? Pregnant?

i have been taking birth control . Its a low dosage on because i was breastfeeding . I have lowered my breastfeeding down to 1 feeding a day. My cycle was due to start 1 Oct and has not started. The one prior to this was the first one since having my daughter. I am starting to feel nauseous. i m curious if the nausea is from the decrease in my horomones with the BC or if i could possibly be pregnant. Is it too soon to tell if i m pregnant?
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Infertility Specialist 's  Response
You can do one home pregnancy test & get to know the real cause.
Answered: Mon, 15 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor